# SDR PCAA0207077

- Difficulty date: July 19, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 30,918 hours, 35,193 cycles
- Engine: Pwa PW120A
- Engine time: 28,043 hours, 31,894 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: PW120A
- Part serial: 120900
- Condition: Leaking
- Location: Left
- Part time: 28,043 hours, 31,894 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HVN-PHL FLIGHT#3702. CREW REPORTED AFTER CLIMBOUT AT 16,000 FEET, #1 ENGINE OIL PRESSURE BETWEEN 40-45 PSI. NUMBER ONE ENGINE SHUT DOWN, DIVERTED TO LGA, EMERGENCY DECLARED. MAINTENANCE FOUND ENGINE FORWARD BREATHER CARBON SEAL NICKED,CAUSED BY DISTORTED MATING SURFACE OF MAIN ACCESSORY GEAR SHAFT ASSEMBLY. CARBON SEAL REPLACED. ENGINE ASSEMBLY REPLACED IN ACCORDANCE WITH JOBCARD 008-71-01-349, PRATT AND WHITNEY MAINTENANCE MANUAL 71-00, AND  DEHAVILLAND DASH 8 MAINTENANCE MANUAL 71-00. LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
